# SDR UHLA201603210167

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 32,794 hours, 20,278 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON RT SIDE OF FRAME 90 HAS CORROSION AROUND GALLEY MOUNT HOLE.  R & R SPLICE MOUNT IAW SRM 51-31-00.
